Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
70 Publications
2017 | Published | Journal Article | IST-REx-ID: 560 |

Gerencser, M., Jentzen, A., & Salimova, D. (2017). On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. Royal Society of London. https://doi.org/10.1098/rspa.2017.0104
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 642 |

Gerencser, M., & Gyöngy, I. (2017). Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. American Mathematical Society. https://doi.org/10.1090/mcom/3201
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Book Chapter | IST-REx-ID: 649
Maas, J. (2017). Entropic Ricci curvature for discrete spaces. In L. Najman & P. Romon (Eds.), Modern Approaches to Discrete Curvature (Vol. 2184, pp. 159–174). Springer. https://doi.org/10.1007/978-3-319-58002-9_5
View
| DOI
2017 | Published | Journal Article | IST-REx-ID: 956 |

Carlen, E., & Maas, J. (2017). Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance. Journal of Functional Analysis. Academic Press. https://doi.org/10.1016/j.jfa.2017.05.003
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Conference Paper | IST-REx-ID: 989
Maas, J., Rumpf, M., & Simon, S. (2017). Transport based image morphing with intensity modulation. In F. Lauze, Y. Dong, & A. Bjorholm Dahl (Eds.) (Vol. 10302, pp. 563–577). Presented at the SSVM: Scale Space and Variational Methods in Computer Vision, Kolding, Denmark: Springer. https://doi.org/10.1007/978-3-319-58771-4_45
View
| DOI
| WoS
2016 | Published | Journal Article | IST-REx-ID: 1261 |

Maas, J., & Matthes, D. (2016). Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity. IOP Publishing Ltd. https://doi.org/10.1088/0951-7715/29/7/1992
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1448 |

Fathi, M., & Maas, J. (2016). Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/15-AAP1133
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1517 |

Erbar, M., Maas, J., & Renger, M. (2015). From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/ECP.v20-4315
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1635 |

Erbar, M., Maas, J., & Tetali, P. (2015). Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de La Faculté Des Sciences de Toulouse. Faculté des sciences de Toulouse. https://doi.org/10.5802/afst.1464
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 1639 |

Maas, J., Rumpf, M., Schönlieb, C., & Simon, S. (2015). A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis. EDP Sciences. https://doi.org/10.1051/m2an/2015043
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv